# SDR DXTA200601376

- Difficulty date: May 2, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 3,787 hours, 2,316 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Noisy
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THREE GREEN GEAR LIGHTS EXTINGUISHED BUT UNLOCK LIGHT DID NOT GO OUT UNTIL 3000AGL. DURING THIS TIME LOUD NOISES HEARD FROM THE NOSE GEAR.  SERVICED NOSE STRUT AND CYCLED GEAR MANY TIMES WITH NO DEFECTS AT THIS TIME. WORK DONE IAW MM CH.12-10-38.
